Translator Disclaimer
June, 1981 A Limit Theorem for Double Arrays
Andrew Rosalsky, Henry Teicher
Ann. Probab. 9(3): 460-467 (June, 1981). DOI: 10.1214/aop/1176994418

Abstract

The main result establishes that row sums $S_n$ of a double array of rowwise independent, infinitesimal (or merely uniformly asymptotically constant) random variables satisfying $\lim \sup |S_n - M_n| \leq M_0 < \infty$ a.c. (for some choice of constants $M_n$), obey a weak law of large numbers, i.e., $S_n - \operatorname{med} S_n$ converges in probability to 0. No moment assumptions are imposed on the individual summands and zero-one laws are unavailable. As special cases, a new result for weighted i.i.d. random variables and a result of Kesten are obtained.

Citation

Download Citation

Andrew Rosalsky. Henry Teicher. "A Limit Theorem for Double Arrays." Ann. Probab. 9 (3) 460 - 467, June, 1981. https://doi.org/10.1214/aop/1176994418

Information

Published: June, 1981
First available in Project Euclid: 19 April 2007

zbMATH: 0479.60034
MathSciNet: MR614630
Digital Object Identifier: 10.1214/aop/1176994418

Subjects:
Primary: 60F05
Secondary: 60F15

Rights: Copyright © 1981 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.9 • No. 3 • June, 1981
Back to Top